# SDR AALA991625

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417T50961D
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY, EXIT LIGHT ASSEMBLY BY FS3 LAVATORY BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY BY FS3 LAVATORY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
